# SDR SWIA200515476

- Difficulty date: August 25, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 24,338 hours, 22,024 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 859
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 8,791 hours, 6,850 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 2 WILL NOT ENGAGE.  REPLACED THE HSTA ACTUATOR IAW MM 27-42-01 AND MCU IAW MM 27-42-05.  OPERATIONAL CHECK GOOD.  P/N 7062-3, S/N OFF 215.
